Optimal path length in radiation transmission measurements

Lyman G.J. (1978) Optimal path length in radiation transmission measurements. International Journal of Mineral Processing, 5 3: 223-227. doi:10.1016/0301-7516(78)90020-0


Author Lyman G.J.
Title Optimal path length in radiation transmission measurements
Journal name International Journal of Mineral Processing   Check publisher's open access policy
ISSN 0301-7516
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1016/0301-7516(78)90020-0
Volume 5
Issue 3
Start page 223
End page 227
Total pages 5
Subject 1900 Earth and Planetary Sciences
1906 Geochemistry and Petrology
1909 Geotechnical Engineering and Engineering Geology
Abstract A generalised expression for the computation of optimal path length in radiation transmission measurements is shown to explain varying results reported in the literature for design of mineral slurry density gauges. The generalisation results from allowing for an arbitrary form of instrumental error.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:23:38 EST by System User